Alert archive / Arkansas / Flash Flood Warnings in 2013
Flash Flood Warning 2, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jan 12, 2013, 4:01 PM CST for 5 counties in Arkansas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 12, 2013, 4:01 PM CST (22:01 UTC)
- Expired
- Jan 12, 2013, 7:00 PM CST
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Conway County, AR, Logan County, AR, Pope County, AR, Van Buren County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 88 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 12, 5:44 PM CST | FLASH FLOOD | Dover, AR | WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A VEHICLE. |
| Jan 12, 5:48 PM CST | FLASH FLOOD | Atkins, AR | WATER RESCUE WAS PERFORMED FOR PEOPLE STRANDED IN A VEHICLE. |
| Jan 12, 6:00 PM CST | FLASH FLOOD | Russellville, AR | WATER IS FLOWING OVER MULTIPLE BRIDGES ON BACK ROADS. PORTIONS OF ARKANSAS AVENUE HAS BEEN CLOSED. WATER IS UP TO AND ENTERING HOUSES. |
| Jan 12, 6:09 PM CST | FLASH FLOOD | Russellville, AR | NORTH WACO AVENUE HAS 8 INCHES OF STANDING WATER ON ROADWAY. THIS WATER HAS SPREAD AND IS NOW FLOODING APARTMENTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 103 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 10.0 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 816 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
913 WGUS54 KLZK 122201 FFWLZK ARC029-083-115-141-149-130100- /O.NEW.KLZK.FF.W.0002.130112T2201Z-130113T0100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 401 PM CST SAT JAN 12 2013 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME EAST CENTRAL LOGAN COUNTY IN WESTERN ARKANSAS... NORTH CENTRAL CONWAY COUNTY IN CENTRAL ARKANSAS... NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS... POPE COUNTY IN CENTRAL ARKANSAS... WEST CENTRAL VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS... * UNTIL 700 PM CST * AT 401 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 5 MILES NORTH OF BROCK CREEK LAKE TO 3 MILES SOUTH OF DARDANELLE. DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE WARNED AREA IN THE PAST 2 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... RUSSELLVILLE... TARAL... SOLO... POTTSVILLE... PETIT JEAN RIVER WMA... OLA... MOSLEY... LONDON... LAKE DARDANELLE... JERUSALEM... HECTOR... GALLA CREEK WMA... DOVER... DARDANELLE LOCK AND DAM... DARDANELLE... DABNEY... BROOMFIELD... BROCK CREEK LAKE... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN! && LAT...LON 3559 9257 3495 9324 3514 9348 3566 9290 $$ 225
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jan 12, 2:59 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Jan 12, 2:59 PM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 259 PM CST SAT JAN 12 2013 .SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT FRONTAL BOUNDARY CURRENTLY EXTENDS FROM NORTH CENTRAL/NORTHEAST ARKANSAS INTO THE RED RIVER VALLEY OF NORTH TEXAS/SOUTHERN OKLAHOMA. LOW PRESSURE FORMING ALONG THE BOUNDARY JUST SOUTHWEST OF THE STATE WILL CONTINUE TO PUSH NORTHEAST TONIGHT...ALLOWING FOR CONTINUED SHOWERS AND THUNDERSTORMS. HEAVY RAINFALL WILL REMAIN LIKELY...WITH ADDITIONAL AMOUNTS RANGING FROM ONE TO THREE INCHES. THE HIGHEST AMOUNTS WILL LIKELY BE OVER NORTHERN AND CENTRAL ARKANSAS...AND ON TOP OF THE 1.00 TO 1.50 INCHES ALREADY RECEIVED TODAY. SEVERE WEATHER REMAINS POSSIBLE...PRIMARILY IN AREAS EAST OF I-30/SOUTH OF I-40. WIND AND MARGINALLY SEVERE HAIL WILL BE THE PRIMARY CONCERN...THOUGH A TORNADO CANNOT BE RULED OUT. IT WILL ALL DEPEND ON IF STORMS CAN BECOME SURFACE BASED...WHICH SO FAR THEY/RE HAVING A HARD TIME DOING. THE SEVERE THREAT SHOULD WIND DOWN IN THE HOURS AFTER SUNSET. COLD AIR PUSHING IN BEHIND THE FRONT WILL DROP TEMPERATURES FAIRLY RAPIDLY...WITH SOME WINTRY PRECIPITATION POSSIBLE OVER NORTHERN/ NORTHWEST ARKANSAS LATE TONIGHT AND EARLY SUNDAY. THIS WOULD INITIALLY BE IN THE FORM OF A LIGHT FREEZING RAIN/DRIZZLE AND SLEET MIX...CHANGING TO SNOW BEFORE ENDING. AT THIS POINT...IT DOES NOT LOOK LIKE ANY ACCUMULATIONS WOULD BE SIGNIFICANT TO CAUSE WIDESPREAD PROBLEMS. AN ADDITIONAL WEAK WAVE WILL MOVE THROUGH BEHIND THE FRONT LATE SUNDAY...KEEPING SMALL PRECIPITATION CHANCES IN THE FORECAST CENTRAL AND SOUTH THROUGH MONDAY...AND AGAIN ON TUESDAY. HOWEVER... AT THIS POINT...IT APPEARS THAT THIS WILL NOT BE ANYTHING OF ANY SIGNIFICANCE. && .LONG TERM...WEDNESDAY THROUGH SATURDAY AN UPPER TROUGH WILL BE OVER THE EASTERN HALF OF THE U.S. TO BEGIN THE PERIOD. THE UPPER TROUGH DOES NOT MOVE MUCH THROUGH THE PERIOD AND BY SATURDAY EVENING...THE TROUGH IS OVER THE EAST AND AN UPPER RIDGE BUILDS OVER THE WEST COAST. MODELS ARE NOW IN AGREEMENT FOR A DRY EXTENDED FORECAST. SURFACE HIGH PRESSURE WILL BE OVER THE AREA WEDNESDAY. A WEAK AND DRY COLD FRONT MOVES THROUGH THURSDAY AND HIGH PRESSURE RETURNS FOR FRIDAY AND SATURDAY. REMOVED ALL POPS FROM THE EXTENDED FORECAST. TEMPERATURES WILL BE NEAR NORMAL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 32 37 21 39 / 100 50 10 10 CAMDEN AR 44 48 26 43 / 100 70 20 20 HARRISON AR 26 35 16 36 / 100 20 10 10 HOT SPRINGS AR 40 45 24 45 / 100 40 10 10 LITTLE ROCK AR 41 44 25 42 / 100 50 10 10 MONTICELLO AR 49 49 28 39 / 100 90 30 20 MOUNT IDA AR 36 43 19 44 / 100 30 10 10 MOUNTAIN HOME AR 30 37 18 37 / 100 30 10 10 NEWPORT AR 36 39 23 39 / 100 60 20 10 PINE BLUFF AR 45 45 27 42 / 100 80 20 20 RUSSELLVILLE AR 36 41 19 43 / 100 20 10 10 SEARCY AR 35 38 20 39 / 100 60 10 10 STUTTGART AR 40 42 25 41 / 100 70 20 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR BAXTER-BOONE-CALHOUN- CLARK-CLEBURNE-CONWAY-DALLAS-FAULKNER-FULTON-GARLAND-HOT SPRING- INDEPENDENCE-IZARD-JOHNSON-LOGAN-LONOKE-MARION-MONTGOMERY-NEWTON- OUACHITA-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-SEARCY-SHARP- STONE-VAN BUREN-WHITE-YELL. FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ARKANSAS-BRADLEY- CLEVELAND-DESHA-DREW-GRANT-JACKSON-JEFFERSON-LINCOLN-MONROE- PRAIRIE-WOODRUFF. && SHORT TERM...57 / LONG TERM...55
Hazardous weather outlook, Jan 12, 10:38 AM CST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1038 AM CST SAT JAN 12 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-131100- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 1038 AM CST SAT JAN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WINDS WILL CONTINUE TO USHER IN GULF MOISTURE TO ARKANSAS TODAY. THE ABUNDANT MOISTURE...WHEN COMBINED WITH SURFACE LOW PRESSURE AND AN ASSOCIATED FRONTAL BOUNDARY MOVING INTO ARKANSAS TODAY WILL ALLOW FOR WIDESPREAD SHOWERS AND THUNDERSTORMS THROUGH SUNDAY. THE RAIN WILL BE HEAVY AT TIMES. THE HEAVIEST RAINFALL WILL LIKELY EXTEND FROM ROUGHLY TEXARKANA UP THROUGH LITTLE ROCK AND BATESVILLE. IN THESE AREAS...RAINFALL AMOUNTS TODAY AND TONIGHT WILL RANGE FROM 2 TO 3 INCHES...WITH SOME LOCALLY HEAVIER AMOUNTS POSSIBLE. GIVEN THE POSSIBILITY FOR EXCESSIVE RAINFALL...THERE IS A FLASH FLOOD CONCERN ACROSS THE REGION. A FLASH FLOOD WATCH HAS BEEN ISSUED FOR A LARGE PART OF ARKANSAS. VEGETATION IS DORMANT...AND IS NOT CONSUMING MUCH GROUND WATER. THIS WILL CAUSE SOIL TO BECOME SATURATED MORE QUICKLY...AND RUNOFF WILL INCREASE MORE READILY. THUS...THE FLASH FLOOD THREAT WILL BE ENHANCED. ALSO...TO THE SOUTHEAST OF THIS TEXARKANA TO BATESVILLE CORRIDOR... TEMPERATURES WILL WARM INTO THE LOWER TO MID 70S. THIS WILL RESULT IN INCREASED INSTABILITY IN THE SOUTHEAST PORTION OF THE STATE. WHILE THE OVERALL THREAT IS NOT EXTREMELY HIGH...SOME STORMS THIS AFTERNOON COULD BE STRONG TO SEVERE. UPPER LEVEL WINDS WILL BE STRONG....CAUSING THESE STORMS TO BE QUICK MOVING. THIS OFTEN INCREASES THE CHANCES FOR DAMAGING STRAIGHT LINE WINDS. ALSO...SOME STORMS WILL HAVE THE POTENTIAL TO ROTATE AS WINDS CHANGE DIRECTION WITH HEIGHT. WHILE NOT HIGH...THE THREAT OF A TORNADO OR TWO CANNOT BE RULED OUT. ACROSS NORTHWEST ARKANSAS TONIGHT...RAIN WILL HAVE THE POTENTIAL TO CHANGE OVER TO FREEZING DRIZZLE AND SOME SLEET BEFORE TRANSITIONING QUICKLY TO SNOW. NO SIGNIFICANT ACCUMULATIONS ARE EXPECTED AT THIS TIME. HOWEVER...SOME MINOR ACCUMULATIONS COULD BE SEEN IN ELEVATED AREAS ACROSS NORTHWEST ARKANSAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOME LINGERING SHOWERS WILL CONTINUE OVER THE SOUTHEAST PARTS OF ARKANSAS SUNDAY MORNING...BUT SHOULD BE MOSTLY EAST OF THE AREA BY SUNDAY AFTERNOON AND EVENING. SOME SLIGHT RAIN CHANCES WILL BE NOTED IN THE FAR SOUTHEAST THROUGH THE DAY SUNDAY AND INTO SUNDAY NIGHT. MUCH COLDER AIR WILL FOLLOW THE FRONT. BY SUNDAY MORNING... SUBFREEZING TEMPERATURES ARE EXPECTED IN PARTS OF THE OZARKS. IT IS POSSIBLE THE COLD AIR COULD PUSH IN BEFORE THE PRECIPITATION ENDS...CAUSING A PERIOD OF LIGHT FREEZING RAIN...SLEET...OR EVEN FLURRIES ACROSS NORTH CENTRAL ARKANSAS. HOWEVER..THE PRECIPITATION SHOULD MOVE EAST QUICKER THAN THE COLD AIR ARRIVES...THUS SIGNIFICANTLY REDUCING THE CHANCES OF WINTRY PRECIPITATION. STILL...IF IT DOES OCCUR...AMOUNTS WILL BE NEGLIGIBLE. ANOTHER PERIOD OF POTENTIAL WINTRY PRECIPITATION WILL EXIST IN FAR SOUTHEAST ARKANSAS SUNDAY NIGHT AND EARLY MONDAY MORNING FOR THE SAME REASONS...COLD AIR FILTERING IN AT THE SURFACE WHILE RAIN CONTINUES TO FALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING... MAINLY EAST OF THE INTERSTATE 30 CORRIDOR AND SOUTH OF I-40. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Special weather statement, Jan 12, 1:03 PM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 103 PM CST SAT JAN 12 2013 ARZ031-032-039-043-044-121950- CONWAY AR-FAULKNER AR-PERRY AR-PULASKI AR-SALINE AR- 103 PM CST SAT JAN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SALINE...WESTERN PULASKI...EASTERN PERRY...SOUTHWESTERN FAULKNER AND SOUTHEASTERN CONWAY COUNTIES UNTIL 145 PM CST... AT 101 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LAKE NORRELL...OR 10 MILES SOUTHWEST OF LAKE MAUMELLE...MOVING NORTHEAST AT 50 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MAUMELLE... LAKE MAUMELLE... CONWAY... TOAD SUCK... ROLAND... PINNACLE MTN... MORGAN... MAYFLOWER... MARCHE... LITTLE ITALY... LAKE NORRELL... LAKE CONWAY... CHENAL VALLEY... WYE MTN... WYE... REFORM... PARON... PALARM... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 121 AND 146. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3520 9250 3489 9224 3466 9268 3478 9284 TIME...MOT...LOC 1903Z 221DEG 43KT 3481 9267 225
Special weather statement, Jan 12, 2:17 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 217 PM CST SAT JAN 12 2013 ARZ014-016-024-025-032-033-122100- CLEBURNE AR-FAULKNER AR-INDEPENDENCE AR-JACKSON AR-STONE AR-WHITE AR- 217 PM CST SAT JAN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITE...SOUTHEASTERN STONE...EXTREME SOUTHWESTERN JACKSON...SOUTHWESTERN INDEPENDENCE... NORTHEASTERN FAULKNER AND CLEBURNE COUNTIES UNTIL 300 PM CST... AT 215 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSE BUD...OR 12 MILES SOUTH OF HEBER SPRINGS...MOVING NORTHEAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... MELROSE... HEBER SPRINGS... GREERS FERRY LAKE... STEPROCK... ROSE BUD... PLEASANT PLAINS... PANGBURN... MT VERNON... GREERS FERRY DAM... CONCORD... WILBURN... SUNNYDALE... SIDON... ROOSEVELT... PEARSON... LOCUST GROVE... LETONA... IDA... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3585 9181 3546 9156 3521 9215 3546 9223 TIME...MOT...LOC 2017Z 223DEG 40KT 3535 9207 225
Special weather statement, Jan 12, 2:54 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 254 PM CST SAT JAN 12 2013 ARZ021-022-030-031-038-122140- CONWAY AR-JOHNSON AR-LOGAN AR-POPE AR-YELL AR- 254 PM CST SAT JAN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN YELL...SOUTHERN POPE...EASTERN LOGAN...SOUTHEASTERN JOHNSON AND NORTHWESTERN CONWAY COUNTIES UNTIL 345 PM CST... AT 252 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF MOSLEY...OR 8 MILES NORTHEAST OF DANVILLE...MOVING NORTHEAST AT 55 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... RUSSELLVILLE... TARAL... POTTSVILLE... PINEY BAY REC AREA... PETIT JEAN RIVER WMA... MOSLEY... LONDON... LAKE DARDANELLE... HOLMAN... HECTOR... DOVER... DARDANELLE LOCK AND DAM... DARDANELLE... BROOMFIELD... SCOTTSVILLE... RANGER... PINEY... LUTHERVILLE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 68 AND 91. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3560 9326 3538 9281 3503 9326 3514 9346 TIME...MOT...LOC 2054Z 212DEG 47KT 3518 9332 224
Special weather statement, Jan 12, 3:24 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
324 PM CST SAT JAN 12 2013
ARZ007-016-025-122210-
INDEPENDENCE AR-JACKSON AR-SHARP AR-
324 PM CST SAT JAN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHARP...NORTHERN JACKSON
AND EASTERN INDEPENDENCE COUNTIES UNTIL 415 PM CST...
AT 320 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF MAGNESS...OR 11 MILES
SOUTHEAST OF BATESVILLE...MOVING NORTHEAST AT 65 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
NEWPORT... TUCKERMAN... SWIFTON...
OIL TROUGH... NEWARK... MAGNESS...
JACKSONPORT... GRUBBS... DIAZ...
THIDA... SULPHUR ROCK... STEGALL...
ROSIE... MACKS... KENYON...
HALE... GRANGE... GAINESBORO...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3552 9157 3594 9156 3601 9135 3589 9135
3590 9111 3589 9103 3588 9102 3559 9103
TIME...MOT...LOC 2124Z 229DEG 57KT 3571 9141
225Special weather statement, Jan 12, 3:48 PM CST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
348 PM CST SAT JAN 12 2013
ARZ030-037-038-122220-
LOGAN AR-SCOTT AR-YELL AR-
348 PM CST SAT JAN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN YELL...EASTERN SCOTT AND
SOUTHWESTERN LOGAN COUNTIES UNTIL 415 PM CST...
AT 343 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF WALDRON...MOVING NORTHEAST AT 55
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WALDRON... BOONEVILLE...
STONEHOUSE REC AREA... MAGAZINE...
CARDIFF... BLUE MTN LAKE... UNION HILL...
SUGAR GROVE... PARKS... OLIO...
NEEDMORE... IONE... GRAYSON...
CHISMVILLE... CAROLAN... BOLES...
BLUE MTN... BLUE BALL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3524 9401 3524 9392 3504 9353 3472 9400
3482 9418
TIME...MOT...LOC 2148Z 212DEG 49KT 3485 9402
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 9:03 AM CST | River Flood Warning | LZK | Saline | 36 hr |
| Jan 12, 1:03 PM CST | Special Weather Statement | LZK | Pulaski | 47 min |
| Jan 12, 1:16 PM CST | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Pulaski, Saline | 14 min |
| Jan 12, 2:17 PM CST | Special Weather Statement | LZK | Cleburne | 43 min |
| Jan 12, 2:30 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone, White | 45 min |
| Jan 12, 2:54 PM CST | Special Weather Statement | LZK | Pope | 46 min |
| Jan 12, 3:18 PM CST | Flash Flood Warning | LZK | Montgomery, Polk, Scott, Yell | 3 hr |
| Jan 12, 3:24 PM CST | Special Weather Statement | LZK | Independence, Jackson | 46 min |
| Jan 12, 3:27 PM CST | Severe Thunderstorm Warning | LZK | Independence, Jackson, Sharp | 26 min |
| Jan 12, 3:48 PM CST | Special Weather Statement | LZK | Scott | 32 min |
| Jan 12, 4:21 PM CST | Flash Flood Warning | LZK | Polk, Scott | 3 hr |
| Jan 12, 4:39 PM CST | Special Weather Statement | LZK | Polk, Scott | 31 min |
| Jan 12, 4:54 PM CST | Special Weather Statement | LZK | Polk | 31 min |
| Jan 12, 5:13 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 47 min |
| Jan 12, 5:32 PM CST | Tornado Warning | LZK | Montgomery, Polk, Scott | 28 min |
| Jan 12, 5:37 PM CST | Flash Flood Warning | LZK | Baxter, Izard, Pope, Searcy, Stone, Van Buren | 3 hr |
| Jan 12, 5:58 PM CST | Special Weather Statement | LZK | Conway, Van Buren | 47 min |
| Jan 12, 5:59 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 31 min |
Nearby
Flash Flood Warnings in Arkansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.